# SDR UIEA9930

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A, J

## Discrepancy

TPE/ANC - FLT GT386 - AFTER TAKEOFF, NR 2 GENERATOR FIELD AND MAIN BREAKER TRIPPED FOLLOWED BY NR 2 BUS TIE BREAKER TRIP.  ONE MINUTE LATER, NR 1 GENERATOR FIELD AND MAIN GEN BREAKER TRIPPED.  COULD NOT RESTORE EITHER GENERATOR.  RESET NR 2 BTB AND THE NR 1 BTB TRIPPED AND COULD NOT BE RESTORED.  20 MINUTES LATER, NR 3 BTB TRIPPED,  DUMPED FUEL RETURNED TO TPE.  APPROACH AND LANDING UNEVENTFUL.  DURING T/S, TPE MAINT FOUND NR'S 1, 2, AND 3 GENERATOR CONTROL UNITS DEFECTIVE. REPLACED 3 GCU'S ALL ENG RUN-UP AND NR'S 1 AND 2 GENERATOR CHKS NORMAL.  NR 2 GEN INOP, DEFERRED MEL ITEM 24-1.  MAINT REPLACED NR 2 GEN AND NR 2 GCU AGAIN.  OPER NORMAL.  (X)
